advertisement
Question
Posted by: Lebza | 2010/05/24

periods while on injection

I would like to find out if is it normal to see light periods and have period pains while on nuristerate injection for two years and its for the first time i see them.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes it can happen. You should, of course have regular gynae check-ups to be sure that there are no other problems.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Seeking | 2010/06/18

Hi,

Can anyone recommend a good ob/gyn in the bedfordview area. I would prefer one that doesn''t do a scan at every vist.

Reply to Seeking
Posted by: Dee | 2010/05/26

Same problem is happening to me and I m planning to change to something else. I don''t know what could cause this and is not normal according to a pharmacist that I consulted about the pain and he couldn''t give me anything for pains but advised me see a doctor.

Reply to Dee
Posted by: gynaedoc | 2010/05/26

Yes it can happen. You should, of course have regular gynae check-ups to be sure that there are no other problems.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement